27 Apr 2013
Hello. The quick answer is no. Macrobid is an antibiotic that often treats urinary infections or as the doctor prescribes. It does not damage the thyroid anymore than it affects your toes.
The thyroid is a gland which produces essential hormones to maintain your body. When it enlarges or gets bumps it is a sign of a thyroid problem and needs to be checked by a doctor. The sooner this is evaluated, the better for you.
Please ask more questions if you have them. Karen
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 2 Aug 2010
My doctor has taken blood work to see of I have a thyroid problem but I have to wait about 6 weeks for results! Anything I can do to not go crazy in ...
5 answers • 8 Jun 2012
I stumbled across this website when my doctor put me on armour thyroid about a week ago. I have suffered from thyroid problems for about 12 years or ...
4 answers • 5 Jan 2013
1 answer • 28 Apr 2013
My dil is on Thyroid Arm 300 mg she is experiencing swelling in her torso and also pain any thoughts
does anyone have any thoughts on this? She has attempted to call the DR. but so far no answer from him.
1 answer • 21 Nov 2013